# SDR P5CA0401148

- Difficulty date: August 9, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 191OA, BOTH HAVE HEAVY CORROSION.  REMOVED 2 EA SPLICE PLATES IAW 51-30-01.  FOUND TO BE OUT OF LIMIT, FABRICATED NEW PLATES PER BOEING DRAWING 65B3878.
